# SDR VNAA202009029998

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670371894
- Condition: Corroded
- Location: Bs 863-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R BETWEEN FS863 TO FS879 HAS CORROSION AT RIVET.  REPAIRED IAW EA: 80-2020-004 REV-P4, DATED 08/25/20.
